# SDR FDEA202203290736

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-MAIN DECK CARGO DOOR HINGE FITTING PART NUMBER ACA7223-523 FOUND LOBES #1 TO   12 FROM FORWARD OUT OF LIMITS.  LOBE HOLES #1 TO #12 FROM FORWARD AT CABIN-MAIN DECK CARGO DOOR HINGE FITTING   PART NUMBER:ACA7223-523 REWORKED AND FOUND #1 TO #4 HOLES EXCEED LIMIT,#5 TO#12   HOLES WITHIN LIMIT AS PER MD-11 SRM52-30-16-1A FIGURE 101 SHEET 3. OVERSIZED REPAIR   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM52-34-04 REPAIR   GENERAL PARAGRAPH 2Y AND EA.#1-5230-T0367637 PART 1 STEP 2 AND STEP 5. TITLE: DOORS-  CARGO DOOR /HYD SYS-MAIN DECK CARGO DOOR-2ND MOST FWD HINGE (DOOR SIDE)-WORN   SUPPORT HINGE LOBES.REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
